Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have severe knee pain. Took tramadol. Prescribed percocet. Having diabetes and chronic osteo arthritis. Can I take after tramadol?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
I have severe knee pain which is getting worse and worse. I took tramadol 50mgm two hours ago but no relief. I have percocet as perscribed by the doctor. Can I take it so soon after the tramadol?
Posted Thu, 20 Jun 2013 in Bones, Muscles and Joints
Answered by Dr. Vaibhav Gandhi 24 minutes later

Thanks for writing to us

I am Dr Vaibhav Gandhi, I am an Orthopaedic surgeon and knee specialist.
I have studied your case.

You are having severe pain after taking tramadol so you can take percocet immediately. In an ideal case with good pain tolerance you advice to wait for 4 hours interval between the two medicines.

As your knee pain is getting worse you can undergo intra-articular injection so that you will have relief for longer time. Your doctor should have advised and continue knee strengthening exercises.

There are other pain reducing options like physiotherapy – SWD (Short Wave Diathermy), IFT (Interference Therapy). Please consult a physiotherapy that could help you with this.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor